Remove this ad
avatar

nogods

Full Member

Posts: 51 Member Since: 02/22/10

Lead

Feb 17 16 11:25 PM

Tags : :

Greetings All,Hope everyone is well,
I've been on MMT since 1997 currently at 130mg.Generally it's been a life saving experience but with one major concern: My lack of physical strength. It's gotten to the point where I can't stand up from a squat position with just my legs. Occasionally,when walking, one knee will just collapse. I used to be able to pick up 50 to 75 lbs. and now 25 to 30 lbs is a chore. I'm aware of the effects of Methadone on testosterone levels and I'm wondering if anyone has experience with these problems and/or tried testosterone suppliments.
Quote    Reply   
Remove this ad
Remove this ad
avatar

sapphire76

Posts: 3,678 Member Since:02/22/10

FORUM ADMINISTRATOR

#1 [url]

Feb 23 16 8:11 AM

I was thinking as soon as I read this that it would be low testosterone. It depletes muscle mass, that's why you're having the problems with your legs. I am female, but I know lots of men who have had testosterone replacement therapy and it's been very successful at enabling them to lose weight, gain muscle mass and improved their libido.

If you're having problems, maybe just give it a try, you can always stop it if you don't like it.

Quote    Reply   
Add Reply

Quick Reply

bbcode help